TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com

About the Journal

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Aims & Scope

The Journal of Discrete Mathematical Sciences and Cryptography (JDMSC) is a world leading journal dedicated to publishing high quality, rigorously peer reviewed, original papers in all areas of Discrete Mathematical Sciences, Cryptography and related topics since 1998. The journal publishes both theoretical and applied research. Topics covered by the journal include, but are not limited to :

• Discrete Mathematics
• Applied Discrete Mathematics
• Combinatorics
• Discrete Structures
• Networks
• Applied Algebra
• Cryptography
• Crypt Analysis
• Elliptic Curves
• Information Security

Current Issue

All issues →

Volume 29, Issue 9-A · September 2026 · Special Issue

Open Access ·pp. i–viii·Vol. 29, Issue 9-ASep 2026

Foreword of - Special Issue on - Innovations in Discrete Mathematical Sciences and Computational Techniques for Cryptography, Data Security, and Secure Information Systems

Khursheed Alam, Sangeeta Gupta, Sweta Srivastav, Devendra Kumar

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-29-9-A-Foreword

In this paper: This special issue, entitled “Innovations in Discrete Mathematical Sciences and Computational Techniques for Cryptography, Data Security, and Secure Information Systems”, brings together a diverse col...

AbstractFull Text PDF (113 KB)Views: 167Downloads: 133Citations: 0
Open Access Research Article·pp. 3315–3321·Vol. 29, Issue 9-ASep 2026

Sum 3-equitable labelling in wheel graph

Purnika Sijwali, Sweta Srivastav, Sangeeta Gupta, Rachna Khurana

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2802

In this paper: In this paper, we investigate a MATLAB program to demonstrate the behavior of wheel graphs under sum 3-equitable labeling. A vertex labeling ζ of a graph W, defined as a bijection from the vertex set...

AbstractReferencesFull Text PDF (395 KB)Views: 131Downloads: 105Citations: 0
Open Access Research Article·pp. 3323–3333·Vol. 29, Issue 9-ASep 2026

Lattice structure of fuzzy groups in fuzzy approximation spaces

Pankaj, Rashmi Singh

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2851

In this paper: This paper presents a comprehensive of the algebraic and lattice structure of fuzzy groups in fuzzy approximation spaces. The structure of ℱ(𝒫, 𝒬), the collection of all fuzzy subgroups of a group 𝒫 i...

AbstractReferencesFull Text PDF (412 KB)Views: 142Downloads: 75Citations: 0
Open Access Research Article·pp. 3335–3340·Vol. 29, Issue 9-ASep 2026

Alternative rings with potent and nilpotent elements

K. Madhusudhan Reddy, K. Venkata Reddy Siva

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2804

In this paper: In this paper we take an alternative ring R with certain conditions on the nilpotent elements and potent elements of R. We prove if [ab, ba] is potent ∀a ∈ R\N(R), b ∈ R\N(R) then all idempotents of R...

AbstractReferencesFull Text PDF (488 KB)Views: 124Downloads: 87Citations: 0
Open Access Research Article·pp. 3341–3352·Vol. 29, Issue 9-ASep 2026

Extensions of product cordial graph labeling using MATLAB

Varsha Rathi, Sweta Srivastav, Sangeeta Gupta

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2803

In this paper: Graph labeling is a widely studied area in graph theory with applications in computer science, network analysis, and algorithmic modeling. A binary vertex labeling function f : α(G) to {0, 1}, causes...

AbstractReferencesFull Text PDF (839 KB)Views: 110Downloads: 86Citations: 0
Open Access Research Article·pp. 3353–3360·Vol. 29, Issue 9-ASep 2026

Sum 3-equitable labeling of fan graphs : Theoretical results and algorithmic approach

Simron Sharma, Sangeeta Gupta, Sweta Srivastav, Deepti Gupta

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2853

In this paper: The study explores the use of a MATLAB program to prove the theorem that fan graphs admit sum 3-equitable labeling. The labeling scheme is defined as a bijective transformation, which assigns integer...

AbstractReferencesFull Text PDF (534 KB)Views: 101Downloads: 94Citations: 0
Open Access Research Article·pp. 3361–3377·Vol. 29, Issue 9-ASep 2026

Comprehensive performance and security evaluation of a group ring based authentication protocol for mobile agent systems

Mohammad Asim, Anil Kumar Sagar

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2858

In this paper: Mobile agent is a small program that can be moved from one platform to another and run a given task. In distributed computing environment the demand of mobile agents is exponentially increasing due to...

AbstractReferencesFull Text PDF (796 KB)Views: 130Downloads: 97Citations: 0
Open Access Research Article·pp. 3379–3389·Vol. 29, Issue 9-ASep 2026

Mathematical foundations of code-based cryptography for quantum-resistant systems

Khursheed Alam, Supriya Maheshwari, A. K. Singh, Masood Alam

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2856

In this paper: This paper looks at the theoretical bases of code-based cryptographic techniques, specifically looking to determine if they can be used as a method to develop new post-quantum resistant systems. To do...

AbstractReferencesFull Text PDF (557 KB)Views: 148Downloads: 96Citations: 0
Open Access Research Article·pp. 3391–3407·Vol. 29, Issue 9-ASep 2026

HybridCrypt-AE : A deep learning–augmented hyperchaotic image encryption scheme with dual-feedback diffusion and SHA-512 key generation

Awadhesh Kumar Singh, Amrit Kumar Agrawal

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2857

In this paper: In the digital age, where consumer electronics, healthcare, surveillance, and cloud computing have significantly increased the amount of image-based data, image security has become an issue of great c...

AbstractReferencesFull Text PDF (1.1 MB)Views: 144Downloads: 100Citations: 0
Open Access Research Article·pp. 3409–3418·Vol. 29, Issue 9-ASep 2026

Unveiling strong domination number on some graphs

Slashi Leel, Sweta Srivastav, Sangeeta Gupta

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2855

In this paper: Let G = (V, E) be the given graph, a subset D ⊆ V is defined as the dominating set if every vertices in the set (V-D) is adjacent to at least one vertex in the set D. Then the set D is known as the Do...

AbstractReferencesFull Text PDF (712 KB)Views: 114Downloads: 79Citations: 0
Open Access Research Article·pp. 3419–3433·Vol. 29, Issue 9-ASep 2026

3-equitable prime cordial labeling : MATLAB techniques for analyzing cycle twin chord graphs

Salim Said Al Hudaify, Mohammad Al Natour Mohammad Al Natour

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2859

In this paper: Graph labeling methods are necessary in addressing complex matters in a Mobile Ad- Hoc Network (MANET) such as connectivity, scaling, routing, and modeling the network. We can make measurements reason...

AbstractReferencesFull Text PDF (566 KB)Views: 117Downloads: 81Citations: 0
Open Access Research Article·pp. 3435–3451·Vol. 29, Issue 9-ASep 2026

A comparative analysis of post-quantum cryptographic schemes over discrete algebraic structures for enhanced information security in large-scale networks

Suhail Javed Quraishi, Dharm Raj, Danish Ather, Ajay Kumar Gupta, Sonia Setia, Sonal Pathak

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2860

In this paper: Abstractly, the fast development of quantum computing is a threat to classical public-key cryptographic infrastructures. Asymmetric algorithms (which are widely used and include RSA and Elliptic Curve...

AbstractReferencesFull Text PDF (870 KB)Views: 102Downloads: 93Citations: 0
Open Access Research Article·pp. 3453–3462·Vol. 29, Issue 9-ASep 2026

On product cordial labeling of helm graphs and their subdivisions : An algorithmic approach

Varsha Rathi, Sweta Srivastav, Sangeeta Gupta

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2861

In this paper: This paper deals with product cordial labeling in graphs, with emphasis being placed on helm graphs and their subdivisions. Let G = (V, E) be a simple graph. Given a vertex labeling function f : V (G)...

AbstractReferencesFull Text PDF (531 KB)Views: 110Downloads: 67Citations: 0
Open Access ·pp. 3463–3474·Vol. 29, Issue 9-ASep 2026

Cubic fuzzy graphs : New topological indices and applications in network vulnerability

Rashmi Singh, Khursheed Alam, Masood Alam, Neha Bhardwaj

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2862

In this paper: The analysis of complex networks under uncertainty represents a fundamental challenge in modern graph theory and network science. This paper introduces a comprehensive framework for computing topologi...

AbstractReferencesFull Text PDF (540 KB)Views: 139Downloads: 97Citations: 0
Open Access Research Article·pp. 3475–3484·Vol. 29, Issue 9-ASep 2026

Radio numbers of corona product graphs : Analytical results and MATLAB-assisted verification

Varsha Rathi, Sweta Srivastav, Sangeeta Gupta

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-2863

In this paper: A radio labeling c of a connected graph G is an assignment of the positive integers to the vertices of G such that for the every pair of distinct vertices u and v,|c(u) – c(v)| ≥ diam(G) + 1 – d(u, v)...

AbstractReferencesFull Text PDF (477 KB)Views: 111Downloads: 87Citations: 0
Open Access Research Article·pp. 3485–3502·Vol. 29, Issue 9-ASep 2026

Local and strong metric dimension of families of alternate snake graphs

Sunny Pahal, Sohan Lal, Vijay Kumar Bhat

Published Online: 30 Sep 2026DOI: 10.47974/JDMSC-3102

In this paper: Consider G = (V, E) be an undirected, non-trivial, simple, and connected graph with vertex set V(G) and edge set E(G). A subset ℛ ⊆ V(G) is called a local resolving set for G if, for every pair of adj...

AbstractReferencesFull Text PDF (645 KB)Views: 175Downloads: 130Citations: 0

Stay in the loop

Get new issues, calls for papers, and announcements delivered to your inbox.

Only journal updates. Unsubscribe anytime.